16 achievements

Forgacs, Tamas

College of Science and Mathematics » Department of Mathematics
Blakeman, K., Davis, E., Forgacs, T., & Urabe, K.  (2012). On Legendre multiplier sequences.  Missouri Journal of Mathematical Sciences. 24(1), 7-23.
Find It!
Cseh, A., & Forgacs, T.  (2009). The Effects of Mental Health Parity Legislation on Mental Health Related Hospitalizations.  The Journal of Economics. 35(1), 1-20.
Find It!
Forgacs, T., & Varolin, D.  (2007). Sufficient Conditions for Interpolation and Sampling Hypersurfaces in the Bergman Ball.  International Journal of Mathematics. 18(5), 559-584.
Find It!
Forgács, T.  (2018). Directions for Mathematics Research Experience for Undergraduates - a review.  Notices of the American Mathematical Society. 65(4), 432-435.
Find It!
Forgács, T., & Tran, K.  (2017). Zeros of polynomials generated by a rational function with a hyperbolic-type denominator.  Constructive Approximation. 617-643.
Find It!
Forgács, T., Chasse, M., & Piotrowski, A.  (2017). Polynomially interpolated legendre multiplier sequences.  Computational Methods and Function Theory.
Find It!
Forgács, T., & Tran, K.  (2016). Polynomials with rational generating functions and real zeros.  YJMAA Journal of Mathematical Analysis and Applications. 443(2), 631-651.
Find It!
Forgács, T., & Csordas, G.  (2016). Multiplier sequences, classes of generalized Bessel functions and open problems.  Journal of Mathematical Analysis and Applications. 1369-1389.
Find It!
Forgács, T.  (2015). FURST - A Symbiotic Approach to Research at Primarily Undergraduate Institutions.  Directions for Mathematics Research Experience for Undergraduates. (pp.17-31) World Scientific.
Find It!
Forgács, T., & Piotrowski, A.  (2015). Hermite Multiplier Sequences and Their Associated Operators.  Constructive Approximation. 42(3), 459-479.
Find It!
Forgács, T., Haley, J., Menke, R., & Simon, C.  (2015). The non-existence of cubic Legendre multiplier sequences.  Involve, a Journal of Mathematics. 773–786.
Find It!
Forgács, T., & Piotrowski, A.  (2013). Multiplier sequences for generalized Laguerre bases.  Rocky Mountain Journal of Mathematics. 43(4), 1141-1159.
Find It!
Forgács, T., Tipton, B., & Wright, B.  (2012). Multiplier sequences for simple sets of polynomials.  Acta Mathematica Hungarica. 137(4), 282-295.
Find It!
Forgács, T., & Vega, O.  (2012). Analysis and algebra.  Cognella Publishing.
Find It!
Forg acs, T., Haley, J., Menke, R., & Simon, C.  (2014). The non-existence of cubic Legendre multiplier sequences, Involve, a Journal of Mathematic.  Involve, a Journal of Mathematics. 773-786.
Find It!
Vega, O., & Forgacs, T.  (2013). Analysis and Algebra.  University Readers.
Find It!